MathSciNet Relay Station
MathSciNet bibliographic data
MR1257107 (96e:30065) 30D15 (30A10)
Gardner, Robert B.; Govil, N. K. Some inequalities for entire functions of exponential type. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2757–2761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement